# SDR DALA2025121509143

- Difficulty date: December 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 78,415 hours, 30,247 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VERIFY AND CHECK ADJUSMENT ON L1 AND R1 INNER PAX DOOR HANDLES, DOES NOT POP OUT DURING PRESSURIZATION TEST AT 4 PSID ( TEST FAILED ).    DOOR HANDLE UNLATCH TORQUE WAS INCREASED TO: DOOR 1L 368 IN-LB AND DOOR 1R 379 IN-LB) PER B757-200 AMM 52 -11-00-825-001 FROM STEP G. (5) (B) TO G. (5) (K). PRESSURIZATION WAS PERFORMED PER AMM 05-51-24-702-001. DOOR HANDLES 1R & 1L DO NOT POP OUT. TEST OK.
